MathSciNet Relay Station
MathSciNet bibliographic data
MR857954 (87j:57004) 57M20 (55P15)
Dyer, Micheal A topological interpretation for the bias invariant. Proc. Amer. Math. Soc. 98 (1986), no. 3, 519–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement